# SDR SWAA2021021121245

- Difficulty date: October 6, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7501
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS400 - BS420 RBL23 WL157. / REMOVED FLOOR TO SIDEWALL SUPPORT B/S 400-420; FABRICATED AND INSTALLED FLOOR TO SIDEWALL SUPPORT B/S 400-420 IAW SRM 51-40-02; DWG# 143A7501; DWG# 143A7500; DWG# 143A7902. 92892U 13OCT2020.
